It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-11-2010, 12:42 AM   #1
Newbie
(female)
 
Join Date: May 2010
Location: Kolkata, West Bengal, India
Posts: 1
mou87 HB User
Taking I Pill

I have my period on 13.04.2010 and had sex with my bf on 28.04.10 but he does not ejaculate inside. but for safety within 4 hrs I take an I PILL. Does the I PILL cause any side effects ? Today 11.05.10 My periods not start

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
taking the pill for a long time shorti Birth Control 3 05-19-2009 11:38 PM
Effect of diarrhea over an hour after taking contraceptive pill? glitter123 Women's Health 0 11-16-2008 05:16 PM
Retain weight after stopping taking the pill? Erin1985 Women's Health 1 10-10-2008 10:53 AM
Leg Swelling and tingling when taking Amlodipine mabent High & Low Blood Pressure 42 09-14-2008 01:03 PM
Is what I am taking okay (and at the right time of day?) caangelxox Vitamins & Supplements 1 07-28-2008 11:39 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:40 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!